# SDR VNAA9808006

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

WHEN THE AIRCRAFT TOOK THE ACTIVE RUNWAY,  THE CREW ADVANCED THE POWER LEVERS FOR TAKEOFF.  THE LEFT POWER LEVER WOULD NOT ADVANCE PAST THE FLIGHT IDLE DETENT.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND LUBED THE LEFT POWER LEVER RELEASE AND LOCK SYSTEM.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
